Translator Disclaimer
April 2018 Lower and upper local uniform K-monotonicity in symmetric spaces
Maciej Ciesielski
Banach J. Math. Anal. 12(2): 314-330 (April 2018). DOI: 10.1215/17358787-2017-0047

Abstract

Using the local approach to the global structure of a symmetric space E, we establish a relationship between strict K-monotonicity, lower (resp., upper) local uniform K-monotonicity, order continuity, and the Kadec–Klee property for global convergence in measure. We also answer the question: Under which condition does upper local uniform K-monotonicity coincide with upper local uniform monotonicity? Finally, we present a correlation between K-order continuity and lower local uniform K-monotonicity in a symmetric space E under some additional assumptions on E.

Citation

Download Citation

Maciej Ciesielski. "Lower and upper local uniform K-monotonicity in symmetric spaces." Banach J. Math. Anal. 12 (2) 314 - 330, April 2018. https://doi.org/10.1215/17358787-2017-0047

Information

Received: 14 March 2017; Accepted: 12 April 2017; Published: April 2018
First available in Project Euclid: 19 December 2017

zbMATH: 06873503
MathSciNet: MR3779716
Digital Object Identifier: 10.1215/17358787-2017-0047

Subjects:
Primary: 46E30
Secondary: 46B20, 46B42

Rights: Copyright © 2018 Tusi Mathematical Research Group

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 2 • April 2018
Back to Top